# SDR SWIA201333972

- Difficulty date: July 11, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 25,949 hours, 15,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5165,  EMERGENCY LIGHTS DO NOT ILLUMINATE.   EMERGENCY BATTERIES CHARGED.  OPS CHECKED GOOD.
